# SDR ABXA9800541

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST ATTEMPT ON FINAL, NO NOSE GEAR DOWN AND LOCKED GREEN LIGHT.  RECYCLED GEAR OBTAINED ALL THREE GEAR GREEN LIGHTS. REPLACED NOSE GEAR DOWNLOCK POSITION SWITCH.
